# SDR DALA2025040402595

- Difficulty date: April 3, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 62,056 hours, 26,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 2R DOOR EXIT SIGN FELL DOWN ON LANDING. CORRECTIVE ACTION: REINSTALLED 2 R DOOR EXIT SIGN COVER. (6529874)
